# SDR SWAA2022030826846

- Difficulty date: May 1, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 41,268 hours, 24,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CENTER FLOOR NUTPLATE SUPPORT HAS SPOTS OF CORROSION BETWEEN STA 767 AND 787 / REMOVED CORROSION FROM AFT PIT CENTER FLOOR NUT PLATE SUPPORT LOCATED BETWEEN STA 767 & 787 IAW SRM 51-10-02 VERIFIED MATERIAL LOSS ORIG 'T' .071' REM 'T' .055' LOSS .016' TOOL # AAR 36647 DUE 10JUN19 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 VERIFIED NEW PART AS P/N 146A9401-4 SI # 2530573 ITEM 30 IAW AIPC 53-42-11 A TAG # WN7040 PLACARD PART IN PARTS RACK
